| Catalog Number |
116100370 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "during intubation, two double-lumen tubes were defective, and the bronchial pneumatic plug leaked".No patient injury or consequence reported.The patient's current condition is reported as "unknown".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.Please see associated mdr#: 8040412-2026-00004.
Event or Problem Description
It was reported "during intubation, two double-lumen tubes were defective, and the bronchial pneumatic plug leaked".No patient injury or consequence reported.The patient's current condition is reported as "unknown".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.Please see associated mdr#: 8040412-2026-00004, 8040412-2026-00003.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.